# SDR DALA1132243232

- Difficulty date: May 9, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 57,895 hours, 26,061 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EMER EXIT DOOR FWD AND AFT LWR HOOK "T" FITTINGS HAVE CORROSION.  REMOVED FASTENERS IAW SRM 51-42-11.  REMOVED CORROSION IAW SRM 51-74-00, FITTING FWD MAT= .080" L=1.6"   W=1.1" D=.010", FITTING AFT MAT= .080" L=1.3" W=1.0" D=.011"OUT OF LIMITS IAW SRM 51-73-11, LOCATED AND DRILLED 2 HOOK  "T" FITTINGS IAW SRM 51-44-11, INSTALLED HOOK "T" FITTINGS  IAW SRM 51-42-11, PAINTED FASTENERS IAW SRM 51-75-12.
